Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Rash on chest, penis, scrotum after taking Doxycycline. Swollen penis skin, patches on glans. Taking Diphenhydramine

I took doxycycline for 3 weeks, 200 mg per day and developed a rash on my chest and now on my penis and scrotum . The skin on the penis is swollen and I have small patches on the glans . I was using diphenhydramine (benedril generic) for the itch but it hasn`t helped the swelling of the skin on the penis. Could I have developed a yeast infection?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Good day!

You might have developed an allergy to doxycycline. I suggest to stop doxycycline and why are you taking doxycycline? In a few days to weeks after stopping doxycycline the swelling and itchiness will go away. If it gets worse you might need to see an allergologist or a dermatologist cause there are fatal cases of allergies.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications at: I would gladly help you. Best wishes.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor